# SDR CALA2022112303206

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 59,556 hours, 21,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 187476
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP,   EXTERIOR LIGHT DOOR L1, OVER DOOR L1 EXIT LIGHT, FWD ENTRY LIGHT DOOR L1 DOME LIGHT.  REMOVED AND INSTALLED NEW BATTERY PACK (M1675) FWD ENTRY LIGHT DOOR L1, TEST GOOD.
